# SDR AALA201609209002

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275845200
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE CABIN SEAT TRACK AT FRAME 37 AND Y450.  REPLACED THE SEAT TRACK IAW SRM 53-00-15, SRM 51-42-11, AND SRM 51-75-12.
